# SDR BAGA2023121900015

- Difficulty date: October 4, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N204BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55137
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. FORWARD SERVICE DOOR EMERGENCY OPENING ASSIST SERVICING LOW. SERVICED SERVICE DOOR ASSIST.
